Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 129-142
http://dx.doi.org/10.1155/S0161171292000152

Comparison results and linearized oscillations for higher-order difference equations

G. Ladas1 and C. Qian1,2

1Department of Mathematics, The University of Rhode Island, Kingston 02881-0816, R.I., USA
2Department of Mathematics, Yangzhou Teacher's College, Yangzhou, Jiangsu, China

Received 8 May 1989; Revised 20 February 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Ladas and C. Qian, “Comparison results and linearized oscillations for higher-order difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 129-142, 1992. doi:10.1155/S0161171292000152